# SDR 96ZZZM48

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7036T
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1232
- Engine: Rroyce RB21122*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear Box
- Part number: 29136
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

MIA - FLT 149 - DURING CRUISE, LOST OIL RESULTING IN AN ENGINE SHUTDOWN AND DETERMINED HIGH SPEED.  MAIN GEAR BOX 29136, S/N 610200 FAILED.  REMOVED AND INSTALLED NEW GEAR BOX.  LEAK CHECK AND OPERATIONS NORMAL.
